# SDR 96ZZZX764

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717JB
- Make and model: Lear 35A
- Aircraft serial: 646
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 231710012
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO HUF, NOSE GEAR WOULD NOT INDICATE DOWN AND LOCKED.  CYCLED GEAR SEVERAL TIMES TO OBTAIN DOWN AND LOCKED INDICATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  DUE TO THE NATURE OF THE RECENT MECHANICAL RELIABILITY OF THE NOSE GEAR OPERATION IN LEARJET N717JB, NOSE GEAR ACTUATOR PN 2317100-12, SN B117, HAS BEEN REMOVED FROM SERVICE.  PART TT:  2792.8 HOURS.  LANDINGS, 2,266.
